# SDR A6WA201441103

- Difficulty date: January 26, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAM PANEL AT BLOCKER DOORS 9 & 10 ON RT ENG TORQUE BOX IS CRACKED.  REPLACED SAM PANEL IAW CMM 78-30-00.
